MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/dth.13227

Медицинская библиотека · Dermatologic therapy · 2020

Pyoderma gangrenosum-like lesions provocated by botulinum injections.

Owczarczyk-Saczonek Agnieszka, Zdanowska Natalia, Wańczyk-Dręczewska Beata, Wygonowska Ewa, Placek Waldemar, Griffiths Caitlin C, Griffiths Tamara W

Клинический случайПисьмо в редакциюПеревод пока не подготовлен

Аннотация

Botulinum toxin (BoNT) is a valuable therapeutic tool with several medical indications and the most popular of all cosmetic procedures worldwide. This is the reason for the growing number of unregistered products that may be the reason for adverse reactions. We present a case of a 51-year-old woman, who developed a pyoderma gangrenosum-like reaction at injection sites after the administration of an unregistered BoNT product by a beautician. The clinical course, the morphology of the lesions, the result of histopathological biopsy, and the response to the treatment meets the criteria for diagnosis of pyoderma gangrenosum. The case presented by us is the first adverse reaction of this type after BoNT administration.

Для цитирования: Owczarczyk-Saczonek Agnieszka, Zdanowska Natalia, Wańczyk-Dręczewska Beata, Wygonowska Ewa, Placek Waldemar, Griffiths Caitlin C, Griffiths Tamara W. Pyoderma gangrenosum-like lesions provocated by botulinum injections.. Dermatologic therapy. 2020. DOI: 10.1111/dth.13227.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.